il about2 months ago. im not getting any effects like before. Its like im not taking anything . I doubled the dosage and still nothing.. Any ideas??
Hello sammy eubanks. Concerta acts a long acting stimulant, and I'm sure whatever dose you are taking, its the one only. Best I might suggest is that your body, your brain is no responding to the drug. Might be time to try another drug. Its been four years and it does happen. Our systems no longer respond. It tells me this only in as much that because you've doubled the dose and nothings happened. You might ask your doctor to confirm my thoughts or get his/her opinion to your question. Best of wishes along with good health to you,pledge
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2011 • 2 answers
Posted 19 Jul 2011 • 1 answer
Posted 9 Jan 2013 • 2 answers
Posted 9 Aug 2013 • 3 answers
Posted 8 Jan 2014 • 1 answer